MathSciNet Relay Station
MathSciNet bibliographic data
MR2560109 58J50 (30F45 35J05 35P15)
Otal, Jean-Pierre; Rosas, Eulalio Pour toute surface hyperbolique de genre $g,\ \lambda\sb {2g-2}>1/4$. (French) [For every genus-$g$ hyperbolic surface, $\lambda\sb {2g-2}>1/4$] Duke Math. J. 150 (2009), no. 1, 101–115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement